Publicações de Docentes

Publicações 2019

  1. Miyagaki, O. H.; de Moura, E. L.; Ruviaro, R. Positive ground state solutions for quasicritical the fractional Klein-Gordon-Maxwell system with potential vanishing at infinity. Zbl 07001198 Complex Var. Elliptic Equ. 64, No. 2, 315-329 (2019).
  2. Bueno, H.; Miyagaki, O. H.; Pereira, G. A. Remarks about a generalized pseudo-relativistic Hartree equation. Zbl 06973910 J. Differ. Equations 266, No. 1, 876-909 (2019).
  3. Carvalho, Marcos L. M.; Goncalves, José Valdo A.; Goulart, Claudiney; Miyagaki, Olímpio H. Multiplicity of solutions for a nonhomogeneous quasilinear elliptic problem with critical growth.  Zbl 06969356 Commun. Pure Appl. Anal. 18, No. 1, 83-106 (2019).
  4. Lobos, G. A.; Tassi, M. P. A classification of pseudo-parallel hypersurfaces of $\Bbb S^n\times\Bbb R$ and $\Bbb H^n\times\Bbb R$. Differential Geom. Appl. 62 (2019), 72–82.
  5. Darós, Alisson; Arruda, Lynnyngs Kelly; On the instability of elliptic traveling wave solutions of the modified Camassa–Holm equation. J. Differential Equations 266 (2019), no. 4, 1946–1968.
  6.  de Oliveira, César R.Hartmann, LuizVerri, Alessandra A. Effective Hamiltonians in surfaces of thin quantum waveguides. J. Math. Phys. 60 (2019), no. 2, 022101, 9 pp. 
  7. de Oliveira, César R.Pigossi, Mariane Proof of dynamical localization for perturbations of discrete 1D Schrödinger operators with uniform electric fields. Math. Z. 291 (2019), no. 3-4, 1525–1541.
  8.  Aloisio, MoacirCarvalho, Silas Oliveira, César R. Quantum quasiballistic dynamics and thick point spectrum. Lett. Math. Phys. 109 (2019), no. 8, 1891–1906.
  9. Verri, Alessandra A. Dirichlet Laplacian in a thin twisted strip. Internat. J. Math. 30 (2019), no. 2, 1950006, 17 pp.
  10. Pires, Benito Symbolic dynamics of piecewise contractions. Nonlinearity 32 (2019), no. 12, 4871–4889.
  11. Carvalho, R. S.Oréfice-Okamoto, B.Tomazella, J. N. μ-constant deformations of functions on an ICIS. J. Singul. 19 (2019), 163–176.
  12. Samprogna, RodrigoGentile Moussa, Cláudia B.Caraballo, TomásSchiabel, Karina Trajectory and global attractors for generalized processes. Discrete Contin. Dyn. Syst. Ser. B 24 (2019), no. 8, 3995–4020.
  13. Samprogna, R. A.Schiabel, K.Gentile Moussa, C. B. Pullback attractors for multivalued processes and application to nonautonomous problems with dynamic boundary conditions. Set-Valued Var. Anal. 27 (2019), no. 1, 19–50.
  14. Caramello, Francisco C., Jr.Töben, Dirk Positively curved Killing foliations via deformations. Trans. Amer. Math. Soc. 372 (2019), no. 11, 8131–8158.
  15. Biasi, CarlosLibardi, Alice K. Melo, Thiagodos Santos, Edivaldo L. Some results on extension of maps and applications. Proc. Roy. Soc. Edinburgh Sect. A 149 (2019), no. 6, 1465–1472.
  16. Golasiński, Marekde Melo, Thiagodos Santos, Edivaldo L. On path-components of the mapping spaces M(𝕊m,𝔽Pn). Manuscripta Math. 158 (2019), no. 3-4, 401–419.
  17. Ferreira, Fabiana Mariade Paiva, Francisco Odair On a resonant and superlinear elliptic system. Discrete Contin. Dyn. Syst. 39 (2019), no. 10, 5775–5784.
  18. Arcoya, Davidde Paiva, Francisco OdairMendoza, José M. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. [Existence of solutions for a nonhomogeneous elliptic Kirchhoff type equation] J. Math. Anal. Appl. 480 (2019), no. 2, 123401, 12 pp.
  19. Petronilho, GersonLeal da Silva, Priscila On the radius of spatial analyticity for the modified Kawahara equation on the line. Math. Nachr. 292 (2019), no. 9, 2032–2047.
  20. Lobos, G. A.Tassi, M. P.Yucra Hancco, A. J. Pseudo-parallel surfaces of 𝕊nc× and nc×. Bull. Braz. Math. Soc. (N.S.) 50 (2019), no. 3, 705–715. 
  21. Hoepfner, GustavoRaich, Andrew Global Lq Gevrey functions, Paley-Weiner theorems, and the FBI transform. Indiana Univ. Math. J. 68 (2019), no. 3, 967–1002.
  22. Hoepfner, GustavoRaich, Andrew Microglobal regularity and the global wavefront set. Math. Z. 291 (2019), no. 3-4, 971–998.
  23. Silva de Souza, C. H.Tomazella, J. N. Erratum to "Magic p-dimensional cubes'': (Acta Arith. 96 (2001), 361–364). Acta Arith. 191 (2019), no. 1, 95–100.
  24. Berhanu, S.Hounie, Jorge A Hopf lemma for holomorphic functions in Hardy spaces and applications to CR mappings. J. Anal. Math. 138 (2019), no. 2, 835–855.
  25. Hounie, JorgeZugliani, Giuliano Global solvability of real analytic involutive systems on compact manifolds. Part 2. Trans. Amer. Math. Soc. 371 (2019), no. 7, 5157–5178.
  26. Marrocos, Marcus A. M.Gomes, José N. V. Generic spectrum of warped products and G-manifolds. J. Geom. Anal. 29 (2019), no. 4, 3124–3134. 
  27. Feitosa, F. E. S.Filho, A. A. FreitasGomes, J. N. V.Pina, R. S. Gradient Ricci almost soliton warped product. J. Geom. Phys. 143 (2019), 22–32.
  28. Gomes, José Nazareno Vieira A note on gradient Einstein-type manifolds. Differential Geom. Appl. 66 (2019), 13–22.
  29. Gomes, José N. V.Marrocos, Marcus A. M. On eigenvalue generic properties of the Laplace-Neumann operator. J. Geom. Phys. 135 (2019), 21–31.
  30. Novacoski, Josnei Key polynomials and minimal pairs. J. Algebra 523 (2019), 1–14. 
  31. Bezerra, Flank D. M.Carbone, Vera L.Nascimento, Marcelo J. D.Schiabel, Karina Regularity and upper semicontinuity of pullback attractors for a class of nonautonomous thermoelastic plate systems. Pacific J. Math. 301 (2019), no. 2, 395–419.
  32. Hartmann, L.Spreafico, M. Zeta determinant of the Laplacian on the real projective spaces. Int. J. Number Theory 15 (2019), no. 2, 373–388.
  33. Nascimento, Marcelo J. D.Bezerra, Flank D. M. Non-autonomous approximations governed by the fractional powers of damped wave operators. Electron. J. Differential Equations 2019, Paper No. 72, 19 pp.
  34. Ebert, Marcelo RempelLourenço, Linniker Monteiro The critical exponent for evolution models with power non-linearity. New tools for nonlinear PDEs and application, 153–177, Trends Math., Birkhäuser/Springer, Cham, 2019.
  35. D'Abbicco, MarcelloEbert, Marcelo RempelPicon, Tiago Henrique The critical exponent(s) for the semilinear fractional diffusive equation. J. Fourier Anal. Appl. 25 (2019), no. 3, 696–731.
  36. Bonaldo, L. M. M.Hurtado, E. J.Miyagaki, O. H. A class of elliptic equations involving nonlocal integrodifferential operators with sign-changing weight functions. J. Math. Phys. 61 (2020), no. 5, 051503, 26 pp.
  37. Miyagaki, Olimpio H.Santana, Cláudia R.Vieira, Rônei S. Ground states of degenerate quasilinear Schrödinger equation with vanishing potentials. Nonlinear Anal. 189 (2019), 111587, 17 pp.
  38.  Miyagaki, Olímpio H.Pucci, Patrizia Nonlocal Kirchhoff problems with Trudinger-Moser critical nonlinearities. NoDEA Nonlinear Differential Equations Appl. 26 (2019), no. 4, Paper No. 27, 26 pp.
  39. Carrião, Paulo CésarLehrer, RaquelMiyagaki, Olímpio HiroshiVicente, André A Brezis-Nirenberg problem on hyperbolic spaces. Electron. J. Differential Equations 2019, Paper No. 67, 15 pp.
  40. Alves, Claudianor O.Costa, David G.Miyagaki, Olímpio H. Existence of solution for a class of quasilinear Schrödinger equation in N with zero-mass. J. Math. Anal. Appl. 477 (2019), no. 2, 912–929.
  41. Alves, Claudianor O.Miyagaki, Olímpio H.Pomponio, Alessio Solitary waves for a class of generalized Kadomtsev-Petviashvili equation in N with positive and zero mass. J. Math. Anal. Appl. 477 (2019), no. 1, 523–535.
  42.  Wu, YuhuGe, BinMiyagaki, Olímpio H. Existence results for the Klein-Gordon-Maxwell system in rotationally symmetric bounded domains. Z. Anal. Anwend. 38 (2019), no. 2, 209–229.
  43. Assunção, R. B.Miyagaki, O. H.Paes-Leme, L. C.Rodrigues, B. M. Existence and multiplicity results for an elliptic problem involving cylindrical weights and a homogeneous term μ. Mediterr. J. Math. 16 (2019), no. 2, Paper No. 33, 20 pp.
  44. Carvalho, Marcos L. M.Goncalves, José Valdo A.Goulart, ClaudineyMiyagaki, Olímpio H. Multiplicity of solutions for a nonhomogeneous quasilinear elliptic problem with critical growth. Commun. Pure Appl. Anal. 18 (2019), no. 1, 83–106.
  45. Barostichi, Rafael F.Figueira, Renata O.Himonas, A. Alexandrou Well-posedness of the "good'' Boussinesq equation in analytic Gevrey spaces and time regularity. J. Differential Equations 267 (2019), no. 5, 3181–3198.
  46. Guimarães, Mateus BalbinoHurtado, Elard JuarezRodrigues, Rodrigo da Silva Existence and multiplicity of solutions for non-degenerate Kirchhoff type problem with nonlinear boundary condition. Electron. J. Differential Equations 2019, Paper No. 42, 12 pp.